Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 112, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 11, 2009, 9:08 PM CDT for 4 counties in Texas. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2009, 9:08 PM CDT (02:08 UTC)
- Expired
- Jun 11, 2009, 10:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Lee County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 43 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:10 PM CDT | HAIL 1.75 | Pflugerville, TX | |
| Jun 11, 9:22 PM CDT | HAIL 1.75 | Pflugerville, TX | |
| Jun 11, 9:25 PM CDT | HAIL 1.75 | 1 Nne West Lake Hills, TX | 45 TO 60 MPH WINDS...WALL CLOUD...POSSIBLE FUNNEL CLOUD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.1 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2849 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 120208
SVREWX
TXC021-287-453-491-120315-
/O.NEW.KEWX.SV.W.0112.090612T0208Z-090612T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BASTROP COUNTY...
WEST CENTRAL LEE COUNTY...
TRAVIS COUNTY...
SOUTHEASTERN WILLIAMSON COUNTY...
* UNTIL 1015 PM CDT.
* AT 909 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PFLUGERVILLE...AND MOVING SOUTHEAST AT 15 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BERGSTROM...MANOR...
COUPLAND...ELGIN AND WYLDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3054 9739 3036 9709 3016 9735 3007 9770
3022 9799 3055 9769
TIME...MOT...LOC 0209Z 295DEG 12KT 3038 9763
$$3 follow-up statements
000
WWUS54 KEWX 120217
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 PM CDT THU JUN 11 2009
TXC021-287-453-491-120315-
/O.CON.KEWX.SV.W.0112.000000T0000Z-090612T0315Z/
WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX-
917 PM CDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN BASTROP...WEST CENTRAL LEE...TRAVIS AND SOUTHEASTERN
WILLIAMSON COUNTIES...
AT 913 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MANOR...OR
NEAR PFLUGERVILLE...MOVING SOUTHEAST AT 15 MPH.
THE STRONGEST PART OF THIS STORM WILL AFFECT MANOR AND DEL VALLE
THROUGH 940 PM...AND THE UTLEY AND ELGIN AREAS THROUGH 1015 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3054 9739 3036 9709 3016 9735 3007 9770
3022 9799 3055 9769
TIME...MOT...LOC 0215Z 297DEG 14KT 3037 9761
$$000
WWUS54 KEWX 120243
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 PM CDT THU JUN 11 2009
TXC021-287-453-491-120315-
/O.CON.KEWX.SV.W.0112.000000T0000Z-090612T0315Z/
WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX-
943 PM CDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN BASTROP...WEST CENTRAL LEE...TRAVIS AND SOUTHEASTERN
WILLIAMSON COUNTIES...
AT 941 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WEBBERVILLE...OR 13 MILES SOUTHWEST OF ELGIN...MOVING SOUTHEAST AT 15
MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE COUPLAND...
WYLDWOOD...MCDADE...BUTLER...CEDAR HILLS AND KNOBB SPRINGS. THE
HIGHEST THREAT FOR SEVERE WEATHER WILL BE FOR AN AREA FROM NEAR
TANGLEWOOD FOREST TO AUSTIN BERGSTROM AIRPORT TO NEAR UTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3037 9767 3054 9755 3054 9749 3054 9739
3036 9709 3016 9735 3007 9770 3022 9799
3035 9787
TIME...MOT...LOC 0242Z 297DEG 14KT 3024 9754
$$000
WWUS54 KEWX 120306
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1006 PM CDT THU JUN 11 2009
TXC491-120316-
/O.CAN.KEWX.SV.W.0112.000000T0000Z-090612T0315Z/
WILLIAMSON TX-
1006 PM CDT THU JUN 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON COUNTY
IS CANCELLED...
LAT...LON 3017 9773 3020 9761 3034 9749 3041 9733
3036 9709 3016 9735 3007 9770 3022 9799
TIME...MOT...LOC 0306Z 305DEG 8KT 3021 9750
$$
TXC021-287-453-120315-
/O.CON.KEWX.SV.W.0112.000000T0000Z-090612T0315Z/
TRAVIS TX-LEE TX-BASTROP TX-
1006 PM CDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN BASTROP...WEST CENTRAL LEE AND SOUTHERN TRAVIS
COUNTIES...
AT 1006 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WEBBERVILLE...OR 12 MILES SOUTHWEST OF ELGIN...MOVING SOUTHEAST AT 10
MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE MCDADE...BUTLER...CEDAR
HILLS...KNOBB SPRINGS AND WYLDWOOD.
LAT...LON 3017 9773 3020 9761 3034 9749 3041 9733
3036 9709 3016 9735 3007 9770 3022 9799
TIME...MOT...LOC 0306Z 305DEG 8KT 3021 9750
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:32 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 11, 6:32 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 632 PM CDT THU JUN 11 2009 .DISCUSSION... SEE AVIATION SECTIONS. && .AVIATION... THUNDERSTORMS MAY IMPACT THE KAUS TERMINAL BETWEEN 01-03Z THIS EVENING...OTHERWISE VFR CONDITIONS WILL PREVAIL ALONG THE I-35 CORRIDOR UNTIL BETWEEN 07-09Z WHEN MVFR CIGS WILL DEVELOP. VFR CONDITIONS WILL PERSIST THROUGH THE TAF PERIOD AT KDRT. A LIGHT TO MODERATE SSE LOW LEVEL FLOW WILL CONTINUE. && .PREV DISCUSSION... /ISSUED 518 PM CDT THU JUN 11 2009/ UPDATE... UPDATED TO INCREASE POPS/QPF ACROSS OUR NE COUNTIES AND ADD A MENTION OF LOCALLY HEAVY RAINFALL. DISCUSSION... SEVERE THUNDERSTORM CLUSTER NORTH OF SAN SABA COUNTY IS PRODUCING VERY HEAVY RAINFALL AND LARGE HAIL WHILE MOVING SOUTH TOWARD LLANO...BURNET AND WILLIAMSON COUNTIES. INTERESTS ALONG AND NORTH OF STATE HIGHWAY 29 WILL LIKELY BE IMPACTED BY THESE STORMS BETWEEN 630-830 PM. PREV DISCUSSION... /ISSUED 253 PM CDT THU JUN 11 2009/ DISCUSSION... TORNADO WATCH #378 HAS BEEN ISSUED FOR LLANO...BURNET...WILLIAMSON AND TRAVIS COUNTIES UNTIL 10 PM CDT TONIGHT. A CLUSTER OF TSTMS HAS DEVELOPED BETWEEN BROWNWOOD AND ABILENE IN AN AREA WERE AN OUTFLOW BOUNDARY HAS INTERSECTED THE DRY-LINE. IF THESE STORMS BECOME SEVERE AND BECOME RIGHT-MOVERS...THEN THERE IS A CHANCE SOME OF THESE STORMS WILL MOVE INTO OUR COUNTIES THAT ARE UNDER THE TORNADO WATCH. CONVECTION SHOULD WANE AND BE EAST OF OUR CWFA BY MIDNIGHT. THE SUB-TROPICAL RIDGE OVER DEEP SOUTH TEXAS WILL BUILD NORTHWARD AND WILL BE CENTERED OVER SOUTH CENTRAL TEXAS BY SATURDAY. THE UPPER LEVEL RIDGE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL TEXAS THROUGH THE MIDDLE OF NEXT WEEK. THE RIDGE ALOFT WILL RESULT IN HOT AND DRY WEATHER WITH 100 DEGREE TEMPERATURES IN THE AFTERNOONS. THE HEAT INDEX WILL ALSO APPROACH 105 IN THE AFTERNOON AND EARLY EVENING. IF YOU ARE PLANNING TO BE OUTDOORS OVER THE WEEKEND...TRY TO AVOID BEING OUT DURING THE HOTTEST TIME OF THE DAY. IF YOU MUST BE OUTDOORS...REMEMBER TO WEAR LIGHT-COLORED AND LIGHT WEIGHT CLOTHING AND DRINK MORE WATER THAN YOU THINK YOU NEED TO STAY HYDRATED. CLIMATE... RECORD HIGHS FOR JUNE...11...12...13...14 AUSTIN/CAMP MABRY......101..103..101..108 AUSTIN/BERGSTROM........98..101..102..109 DEL RIO................108..106..105..108 SAN ANTONIO............104..105..101..105 && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 78 99 77 100 79 / 30 0 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 77 99 75 100 77 / 20 0 0 0 0 NEW BRAUNFELS MUNI AIRPORT 75 100 74 101 75 / 10 0 0 0 0 BURNET MUNI AIRPORT 76 98 76 100 77 / 50 - - - 0 DEL RIO INTL AIRPORT 78 102 78 103 79 / - 0 0 0 0 GEORGETOWN MUNI AIRPORT 77 98 76 99 77 / 50 - - - - HONDO MUNI AIRPORT 76 100 75 100 77 / - 0 0 0 0 SAN MARCOS MUNI AIRPORT 77 98 76 100 77 / 10 0 0 0 0 LA GRANGE - FAYETTE REGIONAL 77 98 77 99 77 / 20 - - - - SAN ANTONIO INTL AIRPORT 78 100 78 100 78 / 10 0 0 0 0 STINSON MUNI AIRPORT 77 100 76 100 78 / 10 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 11/18/JB/22
Hazardous weather outlook, Jun 11, 2:41 PM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 241 PM CDT THU JUN 11 2009 TXZ183>191-193-194-202>209-217>225-228-121130- VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS- BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA-DIMMIT- 241 PM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT INDICIES WILL BE NEAR OR ABOVE 105 DEGREES FROM 3 PM THIS AFTERNOON UNTIL 7 PM THIS EVENING ACROSS A LARGE PART OF SOUTH CENTRAL TEXAS. HEAT INDICIES WILL RANGE FROM 105 TO 108 DEGREES GENERALLY ALONG AND SOUTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS LINE. HEAT INDICIES WILL RANGE FROM 108 TO 113 ALONG AND SOUTH OF AN EAGLE PASS TO LA PRYOR TO DILLEY LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ171>173-192-121130- LLANO-BURNET-WILLIAMSON-TRAVIS- 241 PM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS BURNET...LLANO...TRAVIS AND WILLIAMSON COUNTIES. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 11, 9:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 3 ESE LEANDER 30.55N 97.82W
06/11/2009 M1.25 INCH WILLIAMSON TX COCORAHS
AVERAGE STONE SIZE DIME
&&
EVENT NUMBER 00669
JPBLocal storm report, Jun 11, 9:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 3 ESE LEANDER 30.55N 97.82W
06/11/2009 M1.25 INCH WILLIAMSON TX COCORAHS
AVERAGE STONE SIZE DIME
&&
EVENT NUMBER 00670
JPBLocal storm report, Jun 11, 9:02 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 10 NW AUSTIN 30.37N 97.86W
06/11/2009 E0.75 INCH TRAVIS TX BROADCAST MEDIA
HAIL REPORTED IN NORTHWEST AUSTIN.
&&
EVENT NUMBER 00671
CJMLocal storm report, Jun 11, 9:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
905 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND DMG BURNET 30.76N 98.23W
06/11/2009 BURNET TX BROADCAST MEDIA
REPORT OF AIRPLANES BEING TURNED OVER AT AIRPORT
&&
EVENT NUMBER 00672
JPBLocal storm report, Jun 11, 9:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 2 SW BRUSHY CREEK 30.49N 97.76W
06/11/2009 M1.25 INCH WILLIAMSON TX COCORAHS
&&
EVENT NUMBER 00673
JPBLocal storm report, Jun 11, 9:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL 3 E PFLUGERVILLE 30.44N 97.57W
06/11/2009 E0.88 INCH TRAVIS TX PUBLIC
&&
EVENT NUMBER 00674
CAThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:25 PM CDT | Tornado Warning | EWX | Burnet | 35 min |
| Jun 11, 7:39 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 66 min |
| Jun 11, 7:43 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 47 min |
| Jun 11, 7:51 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 39 min |
| Jun 11, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 67 min |
| Jun 11, 8:09 PM CDT | Flash Flood Warning | EWX | Burnet, Llano, Williamson | 111 min |
| Jun 11, 8:27 PM CDT | Tornado Warning | EWX | Travis, Williamson | 33 min |
| Jun 11, 9:03 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 11, 9:36 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 54 min |
| Jun 11, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 51 min |
| Jun 11, 11:03 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.